... the pain (burning) in my legs and feet, muscle twitches were so bad it put me out of commission, Neuro doc suggested I quit Ambien, I've been off of it for 3 wks now and the burning is minor, but still my skin is so sore and my muscles ache, but slowly the pain is starting to go away. Although just last week I saw a Rheum. and he said I have bursitis in both hips, I'm only 44 yrs old, too young to have all of this going on. I wanted to know if anyone has had this Adverse Reaction to Zolpidem/Ambien?
I have burning 24/7 on the base of my feet, telling doctors is useless they just give me tests ex. M.R.I. and it just shows the arthrites shrug it off. I have had back problems and get steroid injections and wonder if this could compound the problem I also have to take a steroid inhalent for copd I have tried everything to try to figure it out..
My neuropathy started in 1991 and I was diagonsed in 1998. I recently started taking a small dose of genetric Ambien and my feet started to hurt and burn. I looked up Ambien side effects and I believe this the primary cause of the burning. I have also discovered that statin drugs will really cause feet and leg pain for people with neuropathy. My doctor admitted that he should not have prescribed statins for me. You may want to check the Neuropathy Association web site, they have a lot of information available. This is a managable disease but I could not handle it without strong pain med. I hope this helps. God Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2010 • 1 answer
Updated 5 Sep 2017 • 4 answers
Updated 23 Sep 2017 • 12 answers
Updated 25 Jun 2013 • 1 answer
Updated 7 Jan 2019 • 1 answer